| Model Number |
1201 |
| Medical Device Problem Codes |
Fracture (1260); Communication or Transmission Problem (2896); Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with this implantable neurostimulator (ins) had a red indicator light on the remote.Upon connection to the clinician programmer (cp), there was an error noted and only one electrode was functioning.The patient reported involvement in a severe vehicle accident approximately 18 months prior, after which symptoms had returned.It was noted that the lead was damaged with a suspected fracture from the accident.At the time, the patient had recovered from the accident and continued using the device on the remaining functional electrode for symptom relief.Additional information received indicated that the patient underwent system explant and replacement procedure.The patient was reported to be doing well and satisfied following the revision procedure.
Additional Manufacturer Narrative
Block d2b:
additional pro code: qon.Block g4:
pma number: p190006.Model number/catalog number: 4101.Serial number: (b)(6).Batch/lot number: ax1t029065.Model/catalog description: neurostimulator.Unique identifier (udi) #: (b)(4).